MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-722NAS; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-722NAS; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-722NAS
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/09/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event.The device has been returned, but not yet evaluated.Further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
The customer reported via phone call the insulin pump alarmed motor error.The customer¿s blood glucose level was 111mg/dl at the time of the incident.The customer stated that the drive support cap was normal and that the insulin pump was not exposed to high magnetic fields and was able to complete the rewind process but then alarmed motor error.The customer was advised to discontinue use of the insulin pump and to revert to the back-up plan.The insulin pump is being replaced and is expected to return for analysis.
 
Additional Manufacturer Narrative
The pump alarmed compromised force sensor system during the basic occlusion test due to loose/protruded drive support disk.Pump passed the displacement test.Unable to confirm motor error alarm or perform the prime test, occlusion test and no delivery test due to the compromised force sensor system alarm.

Brand Name
PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-722NAS
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key7670291
Report Number3004209178-2018-89258
Device Sequence Number920877
Product Code OYC
UDI-Device Identifier00613994271402
UDI-Public(01)00613994271402
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-722NAS
Device Catalogue NumberMMT-722NAS
Device Lot NumberA2722NASJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/21/2018
Initial Date Received by Manufacturer 06/09/2018
Supplement Date Received by Manufacturer07/30/2018
Initial Report FDA Received Date07/09/2018
Supplement Report FDA Received Date08/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age64 YR
Patient Weight211